A Mean Value Related to Primitive Roots and Golomb’s Conjectures
Weiqiong Wang and
Wenpeng Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
The main purpose of this paper is using the properties of Gauss sums and the estimate for character sums to study a mean value problem related to the primitive roots and the different forms of Golomb’s conjectures and propose an interesting asymptotic formula for it.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/908273.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/908273.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:908273
DOI: 10.1155/2014/908273
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().